# SDR GLBA20100113H

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,697 hours, 28,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE LT FWD EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MX REMOVED REPLACED THE LT FWD EXTERIOR EMERGENCY LIGHT BULB IAW MM 33-51-01. OPS CHECK WAS GOOD.
